Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Gaussian measure for certain continued fractions


Author: Sofia Kalpazidou
Journal: Proc. Amer. Math. Soc. 96 (1986), 629-635
MSC: Primary 11K50; Secondary 28D99
MathSciNet review: 826493
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We solve a variant of Gauss' problem for grotesque continued fraction using the approach of dependence with complete connections.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11K50, 28D99

Retrieve articles in all journals with MSC: 11K50, 28D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0826493-6
PII: S 0002-9939(1986)0826493-6
Article copyright: © Copyright 1986 American Mathematical Society